# SDR FDEA201409272826

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BS 1841, RT WEB HAS SMALL CRACK.  REMOVED, FABRICATED & INSTALLED NEW WEB.
